# SDR CA060905013

- Difficulty date: July 29, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Failed
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) THE ENGINE FLAMED OUT DURING DESCENT.  SUBSEQUENT INSPECTION REVEALED METAL PARTICLES IN THE FUEL SYSTEM DOWNSTREAM OF THE FUEL CONTROL UNIT. THE FUEL SYSTEM COMPONENTS WERE REPLACED. MFG WILL MONITOR INVESTIGATION OF THE FCU AND ADVISE OF ROOT CAUSE ONCE DETERMINED. (TC NR 20060905013)
